# SDR MASA2008111900782

- Difficulty date: November 19, 2008
- Submitted: November 21, 2008
- Operation: Air carrier
- Aircraft: N17175
- Make and model: Cndair CL6002B19
- Aircraft serial: 7175
- Aircraft time: 26,462 hours, 21,842 cycles
- System (JASC): 7997 · Engine Oil System Wiring
- Part: Connector
- Condition: Contaminated
- Location: Pressure Switch
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: B

## Discrepancy

ASH FLT 7304 IAD-JAX.  CAPTAIN DECLARED AN EMERGENCY AND DIVERTED TO RDU DUE TO LOW OIL PRESSURE MASTER WARNING IN FLIGHT.  MX FOUND OIL ON CONNECTOR FOR PRESSURE SWITCH, CLEANED AND RE-SECURED.  PERFORMED ENGINE RUNS, OIL TEMP AND OIL PRESSURES NORMAL.
